| Catalog Number |
5100120450 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.Patient involvement was not reported at this time.
Event or Problem Description
The user facility reported that the device overheated.There were no adverse consequences, no medical intervention and no surgical delay.
Additional Manufacturer Narrative
Corrected data: b5.Follow-up report submitted to document device evaluation results.